Pacific Journal of Mathematics

Functions analytic in a finite disk and having asymptotically prescribed characteristic.

D. F. Shea

Article information

Source
Pacific J. Math., Volume 17, Number 3 (1966), 549-560.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994518

Mathematical Reviews number (MathSciNet)
MR0196094

Zentralblatt MATH identifier
0158.31802

Subjects
Primary: 30.66

Citation

Shea, D. F. Functions analytic in a finite disk and having asymptotically prescribed characteristic. Pacific J. Math. 17 (1966), no. 3, 549--560. https://projecteuclid.org/euclid.pjm/1102994518


Export citation

References

  • [1] A. Bloch, Les functions holomorphes et meromorphes dans la cercle unite, Memorial des sciences mathematiques XX, Paris, 1926.
  • [2] A. Edrei and W. H. J. Fuchs, Entire and meromorphic functions with asymptotically prescribed characteristic, Canad. J. Math., to appear.
  • [3] H. Fried, On analytic functionswith bounded characteristic, Bull. Amer. Math. Soc. 52 (1946), 694-699.
  • [4] O. Frostman, Sur les produits de Blaschke, Kungl. fysiogr. sallsk. i Lund fohr. 12 (1942) no. 15, 169-182.
  • [5] W. K. Hayman, On Nevanlinna's second theorem and extensions, Rend. Circ. Mat. Palermo (2) 2 (1953), 346-392.
  • [6] P. B. Kennedy, A property of bounded regular functions, Proc. Royal Irish Acad. Sect. A 60 (1959), no. 2, 7-14.
  • [7] P. B. Kennedy, A problem on bounded analytic functions,Proc. Amer. Math. Soc. 15 (1964), 325-326.
  • [8] A. J. Lohwater, G. Piranian and W. Rudin, The derivative of a schlicht function, Math. Scand. 3 (1955), 103-106.
  • [9] R. Nevanlinna, Le theoreme de Picard-Borel et la theorie desfunctions meromorphes, Paris, 1930.
  • [10] W. Rudin, On a problem of Bloch and Nevanlinna, Proc. Amer. Math. Soc. 6 (1955), 202-204.
  • [11] W. Rudin,On the radial variation of analytic functions, Duke Math. J. 22 (1955), 235-242.
  • [12] A. Zygmund, Trigonometrical series, Warsaw, 1935.